Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Can I use bystolic with Pristiq?

User rating for this question
Excellent
Answered by

Cardiologist
Practicing since : 2004
Answered : 2241 Questions
Question
Can i use bystolic 5 mg with Pristiq 50 mg?
Posted Sun, 17 Nov 2013 in General Health
 
 
Answered by Dr. Benard Shehu 22 minutes later
Hi!
I read carefully your concern and i would like to say that the best thing to do in your case is to talk with your treating doctor. Pristiq should be use under strict medical advice not on virtual consultation.
Above answer was peer-reviewed by
 
Follow-up: Can I use bystolic with Pristiq? 4 minutes later
I have prescription for pristiq 50 mg, and i am already taking it. But since it is increasing my heart rate, i was thinking to start again bystolic. I also have prescription for bystolic, but since they are two different doctors i a, worried about interactions.
 
 
Answered by Dr. Benard Shehu 14 minutes later
Brief Answer:
Please follow the suggestions below...

Detailed Answer:
Hi!

I read carefully your query and I would like to say that the combination of the drugs is possible especially to treat the tachycardia effect of Pristiq.But to do saw you should contact with the cardiologist and explain all about the Pristiq.

You should start the combination under strict medical controll. The best way is in hospital setings.

Hope it answered to your question!

Dr. Benard

p.s.if you have other concern, do not hesitate to write me back!
Above answer was peer-reviewed by
 
Follow-up: Can I use bystolic with Pristiq? 20 minutes later
Thanks. Yes, tomorrow i will go to the hospital to talk with my doctors about that. Thanks.
 
 
Answered by Dr. Benard Shehu 3 minutes later
Brief Answer:
Please follow the suggestions below...

Detailed Answer:
I'm hapy to help a person in need for my advice.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor